# SDR UHLA2009042500034

- Difficulty date: April 25, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 170000105
- Aircraft time: 10,140 hours, 6,338 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Part serial: 001632
- Condition: Discharged
- Location: Cabin
- Part time: 6,444 hours, 3,946 cycles
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 9 INOP.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY IAW EMB 170 MM 33-50-01-04.
